# SDR 96ZZZX4712

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44AB
- Make and model: Lear 35A
- Aircraft serial: 473
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2311260208
- Condition: Cracked
- Location: Cockpit Rt
- Part time: 4,382 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CRACKED THROUGH OUTER PLY JUST ABOVE DEFOG NOZZLE OUTLET.  DISCREPANCY NOTED ON POST-FLIGHT INSPECTION.  BOTH WINDSHIELDS ON THIS AIRCRAFT HAVE BEEN REWORKED I N THIS AREA TO REMOVE CRAZING CAUSED BY WINDSHIELD HEAT.  WINDSHIELD MET MINIMUM THICKNESS REQUIREMENTS SPECIFICED BY MANUFACTURER.  CRACK ORIGINATED IN RADIUS WHERE REWORKED AREA MEETS UNALTERED WINDSHIELD UNDER DEFOG NOZZLE.  SUGGEST USING A LARGER RADIUS TO BLEND IN REWORKED AREA AT NOZZLE EDGE.  CRACK APPROXIMATELY 5 INCHES LONG, OUTER PLY ONLY.
